# SDR GTIA2024092438391

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 22,389 hours, 9,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH FLIGHT ATTENDANT FLASHLIGHT INOP-R/R AFT FA FLASHLIGHT ASSY IAW NKS DRAWINGS A321CEO- EMER EQUIP REV. 4 & AMM 25-60-00 TEST GOOD.
